MAUDE Adverse Event Report: ABBOTT MEDICAL ETERNA CHARGING SYSTEM; SCS CHARGING SYSTEM

ABBOTT MEDICAL ETERNA CHARGING SYSTEM; SCS CHARGING SYSTEM
Model Number 36700
Medical Device Problem Codes Melted (1385); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient's ipg charger was burnt.
 
Additional Manufacturer Narrative
Additional information revealed that the charger was nonfunctional, there was no allegation of melting or burning, therefore this device is no longer reportable.
 
Event or Problem Description
Additional information revealed that the charger was nonfunctional, there was no allegation of melting or burning.

Brand Name
ETERNA CHARGING SYSTEM
Common Device Name
SCS CHARGING SYSTEM
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23953958
Report Number1627487-2026-00044
Device Sequence Number8953055
Product Code LGW
UDI-Device Identifier05415067051905
UDI-Public(01)05415067051905(10)10826736(17)270326
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36700
Device Catalogue Number36700
Device Lot Number10826736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/04/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHORS (X2); SCS IPG; SCS LEADS (X2)
Patient SexMale